# SDR QXEA2012113001473

- Difficulty date: November 30, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER WING PANEL 522AT HAS AREAS OF CORROSION.  REMOVED CORROSION FROM PANEL IAW RD 8/4-57-425.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801, PT 1.  FOUND WORKED AREA TO BE IN LIMITS IAW RD 8/4-57-425. APPLIED ALODINE, PRIMERAN DEPT TAPE IAW RD 8/4-57-425.
